About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 156457, 6 pages
http://dx.doi.org/10.1155/2014/156457
Research Article

Global Stabilization of Nonholonomic Chained Form Systems with Input Delay

1School of Software, Anyang Normal University, Anyang 455000, China
2School of Mathematics and Physics, Anyang Institute of Technology, Anyang 455000, China

Received 31 October 2013; Accepted 6 January 2014; Published 13 February 2014

Academic Editor: Yanni Xiao

Copyright © 2014 Yanling Shang and Jing Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanling Shang and Jing Xie, “Global Stabilization of Nonholonomic Chained Form Systems with Input Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 156457, 6 pages, 2014. doi:10.1155/2014/156457